# SDR AALA201707109058

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 25,823 hours, 10,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN THE FORWARD CABIN IS DETACHED FROM HOLDER.  REPLACED LIGHT ASSEMBLY IAW AMM 33-53-14.  OPS CHECKED GOOD.
